Metric topology on the moduli space

Jialong Deng Mathematisches Institut, Georg-August-Universität, Göttingen, Germany

Algebraic Topology and General Topology mathscidoc:2206.44001

Applied General Topology, 22, (1), 11-15, 2021.4
We define the smooth Lipschitz topology on the moduli space and show that each conformal class is dense in the moduli space endowed with Gromov-Hausdorff topology, which offers an answer to Tuschmann’s question.
No keywords uploaded!
[ Download ] [ 2022-06-21 16:23:38 uploaded by dengjl ] [ 1194 downloads ] [ 0 comments ]
  title={Metric topology on the moduli space},
  author={Jialong Deng},
  booktitle={Applied General Topology},
Jialong Deng. Metric topology on the moduli space. 2021. Vol. 22. In Applied General Topology. pp.11-15.
Please log in for comment!
Contact us: | Copyright Reserved